Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 378761, 14 pages
http://dx.doi.org/10.1155/2009/378761
Research Article

Constructing Multi-Branches Complete Chaotic Maps That Preserve Specified Invariant Density

Nanyang Technological University, Nanyang Avenue, Singapore 639798

Received 6 February 2009; Accepted 13 October 2009

Academic Editor: Akio Matsumoto

Copyright © 2009 Weihong Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihong Huang, “Constructing Multi-Branches Complete Chaotic Maps That Preserve Specified Invariant Density,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 378761, 14 pages, 2009. https://doi.org/10.1155/2009/378761.